Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

BP 150/100, hyperthyroidism, high cholesterol, taking corticosteroids, nose bleed. Reaction with Trenaxa 500?

I have 150/100 BP and also hyperthyroisim and high cholestrol for which I having treatment. I am on corticosteroids for the last three weeks (Omnacortil 40 - Prednisolone ) now reduced to 30. I have had prolonged nose bleeds in the last 3 days. The doctor now recommends that I take Trenaxa 500 ( Tranexamic Acid ) twice a day to control the bleeding. Will it interact with steroid or with other medication that I am receiving.
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hello! After having thoroughly gone through your discussion, I would like to suggest you
1) You need to continue the antihypertensive medications regularly.
2) But I would suggest you to stop the prednisone as well as the cholesterol lowering agents in view of prolonged nasal bleeding.
3) Vitamin C would be better to be taken instead of tranexamic acid & ethamsylate is also a good alternative.
4) You are requested to have consultation with an eminent physician in view of availability of more advanced medications, & further investigations.
Thanks & take care of yourselves!
Answered: Sat, 12 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor